Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hep Vaccination
Mar 18, 2004

Dr. Brian Boyle, great web site. This is the flagship for HIV research. Here's my question: Recently I was told by my doctor- HIV specialist- to get a Hepatitis shot- vaccination. He told me there would be no side effects except for a possible sore arm at the point of injection. He gave me a double dose and Im to return in 5-6 months for the final one. For the past 2 weeks Ive been simply exhaustedmy get up and go got up and left. Knowing that one of the main symptoms of Hepatitis is fatigue, could I be reacting to the vaccination?

Response from Dr. Boyle

That would be unusual. You should contact your doctor and discuss your current problmes and make sure that your symptoms aren't caused by something else.



Previous
replacement for Crixivan?
Next
confused PLEASE HELP!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement